# SDR TI1R001459

- Difficulty date: May 8, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- Aircraft time: 5,701 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 3417 · Air Data Computer
- Part: Sensor
- Part number: 7002353913
- Part serial: 90020686
- Condition: Malfunctioned
- Location: Air Data
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR DATA SENSOR- WILL NOT CAPTURE ALTITUDE IN ANY MODE.  REMOVED AND REPLACED.
